Published in Bulletin of the Australian Mathematical Society, Volume 49, Issue 3, June 1, 1994, pages 353-364.
NOTE: At the time of publication, the author Joseph E. Borzellino was not yet affiliated with Cal Poly.
The definitive version is available at https://doi.org/10.1017/S0004972700016464.
We give explicit optimal curvature pinching constants for the Riemannian (p, q)- football orbifolds under the assumption that they are realised as surfaces of revolution in 3. We show that sufficiently pinched sectional curvature assumptions imply that a (p, q)-football must be good.